On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1052-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a5,
author = {Yu. M. Kabanov},
title = {On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments},
journal = {Doklady Akademii Nauk},
pages = {1052--1056},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a5/}
}
TY - JOUR AU - Yu. M. Kabanov TI - On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments JO - Doklady Akademii Nauk PY - 1982 SP - 1052 EP - 1056 VL - 264 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a5/ LA - ru ID - DAN_1982_264_5_a5 ER -
%0 Journal Article %A Yu. M. Kabanov %T On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments %J Doklady Akademii Nauk %D 1982 %P 1052-1056 %V 264 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a5/ %G ru %F DAN_1982_264_5_a5
Yu. M. Kabanov. On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1052-1056. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a5/